Reports of Enlarged Session of the Seminar of I. Vekua

Institute of Applied Mathematics

Volume 25,  2011

ISSN 1512-0066

Editorial Board


G. Akhalaia, M. Amaglobeli, J. Antidze, N. Avazashvili, M. Baaz (Austria), N. Chinchaladze,

T. Davitashvili,  G. Giorgadze U. Goginava, L. Gogoladze, D. Gordeziani, G. Jaiani,

T. Jangveladze (Editor), A. Kharazishili, S. Kharibegashvili, N. Khomasuridze,

Z. Kiguradze (Deputy Editor), R. Koplatadze, T. Kutsia (Austria), T. Meunargia,

E. Nadaraya, D. Natroshvili, R. Omanadze, J. Rogava,  K. Rukhaia,

J. Sharikadze, T. Tadumadze, T. Vashakmadze, T. Vepkhvadze




Aliashvili T.  Euler characteristics of the intersection of stable quadratic mappings. (pdf file)

Amaglobeli M. Category of  A- groups over a ring A. (pdf file)

Aptsiauri M. On one averaged integro-differential model. (pdf file)

Avoiani A. On the Galois group some Fuchsian system. (pdf file)

Bitsadze L. The Neumann BVP of thermoelasticity for a transversally isotropic plane with curvilinear cuts.

(pdf file)

Buliskeria G. The periodicity of the space of generalized analytic functions. (pdf file)

Davitashvili T., Gubelidze G., Samkharadze I. On one model of condensate origination and determination of its placement. (pdf file)

Ephremidze L.,  Janashia G.,  Lagvilava E. On spectral factorization of matrix functions. (pdf file)

Gagoshidze M., Jangveladze T. On one nonlinear diffusion system. (pdf file)

Garuchava Sh. On the Darboux transformation for Carleman-Bers-Vekua system. (pdf file)

Geladze G. Numerical modelling of an ensemble of humidity processes and their interconversion in atmosphere. (pdf file)

Giorgadze G. On the structure of the space of generalized analytic functions. (pdf file)

Giorgadze G., Jikia V. Relation between Beltrami and holomorphic disc equations. (pdf file)

Gogoladze L., Tsagareishvili V. On the Fourier coefficients of continuous functions with respect to general  orthogonal systems (ONS). (pdf file)

Gordadze E. On the boundary value problem of linear conjugation for unclosed Carleson arcs in the spaces Lp(). (pdf file)

Jikia V., Lomidze I. On some new analytic expressions of Coulomb colission theory functions. (pdf file)

Khomasuridze N., Janjgava R., Zirakashvili N. Statement and solution of some nonclassical two-dimensional problems of thermoelasticity. (pdf file)

Kiguradze Z., Nikolishvili M., Tabatadze B. Numerical resolution of one system of nonlinear partial differential equations. (pdf file)

Lobjanidze G. On variational formulation of some nonlocal boundary value problem. (pdf file)

Lomidze I., Jikia V. Some new results on validity conditions for Gauss hypergeometrical functions relations.

(pdf file)

Mrevlishvili M. The interior and exterior Dirichlet boundary value problems of statics of thermo-electro-magneto elasticity theory. (pdf file)

Papukashvili A., Sharikadze M., Kurdghelashvili G. An approximate solution of one system of the singular integral equations. (pdf file)

Peradze J. A difference scheme representation for a nonlinear Kirchhoff equation. (pdf file)

Purtukhia O.G., Jaoshvili V.T.  Ito type formula for Poisson anticipating integral. (pdf file)

Rusishvili M. On the Fuchsian systems free from accessory parameters. (pdf file)

Saneblidze S. On the homology theory of the closed geodesic problem. (pdf file)

Shulaia D. On the asymptotical behavior of neutrons phase density in the case an isotropic point source. (pdf file)

Svanadze K. Explicit solutions of some problems of statics of the linear theory of elastic mixtures for half-plane. (pdf file)

Tsagareli I., Svanadze M. Boundary value problems of statics in the theory of thermoelasticity with microtemperatures for an elastic plane with a circular hole. (pdf file)